# SDR 08FDEA04749

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B388100000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT FRAME 75 TO FRAME 77, LBL 76 TO LBL 64 IS BROKEN.  FABRICATED NEW PANEL FROM STOCK MATERIAL, INSTALLED INSERTS, POTTED EDGES, APPLIED NONSKID, PART ID MARKED IAW SRZ 25-005 REV G.
